Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Erratum to ``New horizons in pro-$p$ groups"


Author: Alexander Lubotzky
Journal: Bull. Amer. Math. Soc. 39 (2002), 299-299
Published electronically: January 2, 2002
Original Article:
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-02-00938-2
PII: S 0273-0979(02)00938-2
Published electronically: January 2, 2002
Article copyright: © Copyright 2002 American Mathematical Society